MathSciNet Relay Station
MathSciNet bibliographic data
MR1195723 54D30 (54D10)
Keimel, Klaus; Paseka, Jan A direct proof of the Hofmann-Mislove theorem. Proc. Amer. Math. Soc. 120 (1994), no. 1, 301–303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement